# SDR FDEA202307061155

- Difficulty date: July 6, 2023
- Submitted: July 6, 2023
- Operation: Air carrier
- Aircraft: N643FE
- Make and model: Doug MD-11F
- Aircraft serial: 48486
- Aircraft time: 76,363 hours, 18,402 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB28931
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING OUTBOARD LEADING EDGE COMPARTMENT BEADED DOUBLER AT APPROXIMATELY   STATION XOS 625 TO 629 FOUND CRACK. RIGHT HAND WING OUTBOARD LEADING EDGE COMPARTMENT BEADED DOUBLER AT   APPROXIMATELY STATION XOS 625 TO 629 REPAIR CARRIED OUT AS PER MD-11 SRM 57-40-02-2R   REPAIR 15 FIGURE 203. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
